EQUITABLE DEFECTIVE COLORINGS OF COMPLETE BIPARTITE GRAPHS
نویسندگان
چکیده
منابع مشابه
Equitable Colorings of Cartesian Product Graphs of Wheels with Complete Bipartite Graphs
By the sorting method of vertices, the equitable chromatic number and the equitable chromatic threshold of the Cartesian products of wheels with bipartite graphs are obtained. Key–Words: Cartesian product, Equitable coloring, Equitable chromatic number, Equitable chromatic threshold
متن کاملEquitable Colorings of Cartesian Products of Fans with Bipartite Graphs
In this paper, by the sorting method of vertices, it is obtained that the equitable chromatic number and the equitable chromatic threshold of the Cartesian products of fans with bipartite graphs.
متن کاملOn set colorings of complete bipartite graphs
In European J. Combin. 30 (2009), 986–995, S.M. Hegde recently introduced set colorings of a graph G as an assignment (function) of distinct subsets of a finite set X of colors to the vertices of G, where the colors of the edges are obtained as the symmetric difference of the sets assigned to their end vertices (which are also distinct). A set coloring is called a proper set coloring if all the...
متن کاملMETA-HEURISTIC ALGORITHMS FOR MINIMIZING THE NUMBER OF CROSSING OF COMPLETE GRAPHS AND COMPLETE BIPARTITE GRAPHS
The minimum crossing number problem is among the oldest and most fundamental problems arising in the area of automatic graph drawing. In this paper, eight population-based meta-heuristic algorithms are utilized to tackle the minimum crossing number problem for two special types of graphs, namely complete graphs and complete bipartite graphs. A 2-page book drawing representation is employed for ...
متن کاملInterval colorings of complete bipartite graphs and trees
In the work interval colorings [1] of complete bipartite graphs and trees are investigated. The obtained results were announced in [2]. Non defined concepts can be found in [3, 4]. Let G = (V (G), E(G)) be an undirected graph without multiple edges and loops. The degree of a vertex x in G is denoted by dG(x), the greatest degree of vertices – by ∆(G), the chromatic index of G – by χ(G). Interva...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: International Journal of Pure and Apllied Mathematics
سال: 2014
ISSN: 1311-8080,1314-3395
DOI: 10.12732/ijpam.v92i1.6